Discussions that mention folic

Acid Reflux / GERD board


PPI's have been shown to stop the absorption of certain vitamins (B12, etc.) - I have read a lot about this because I have low iron normally. No cycles for me either.

They actually now make a vitamin specifically for people on PPI's - it has B Vitamins, magnesium, and Folic Acid. So I think that points pretty strongly to the fact that these medications mess with those 'nutrients'....

I do not think it would be so far fetched to think that Nexium could be causing this severe anemia problem in you - not everyone reacts to every drug the same way. If I take Pennicillin I stop breathing - not a 'NORMAL' drug reaction but it happened to me. I hate it when Drs. try to dismiss things that are REALLY happening to us. Perhaps you are just having a more 'serious' malabsorption problem from Nexium then most - he should at least LOOK into it for you.

Good luck - I hope you find some relief soon....

Vanessa